# SDR ASAA0977087

- Difficulty date: November 23, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 65,893 hours, 32,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LT INBOARD HAS MECHANICAL DAMAGE ON UPPER CROWN FLANGE. INSTALLED NEW SEAT TRACK.
